# SDR SWAA990456

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 693730752
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

AIR TURNBACK, NR 1 ENG OVERHEAT LIGHT CAME ON DURING CLIMB.  SHUT ENGINE DOWN AND RETURNED TO HOU.  WHEN RETARDED NR 1 ENG ALL PARAMETERS REMAINED THE SAME (DID NOT LOWER).  DISCHARGED LT AND RT BOTTLES.  FOUND LOWER FIRE ELEMENT SHORTED OUT.  REMOVED AND REPLACED LOWER LOOP PER MM.
